American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 88 of 88 found      Go to page: 1 2 3

[61] Julie Belock and Vladimir Dobric. Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001) 4779-4800. MR 1852082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Sara Brofferio and Wolfgang Woess. On transience of card shuffling. Proc. Amer. Math. Soc. 129 (2001) 1513-1519. MR 1709741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Michael B. Marcus and Jay Rosen. Renormalized self-intersection local times and Wick power chaos processes. Memoirs of the AMS 142 (1999) MR 1621400.
Book volume table of contents   

[65] T. Figiel, P. Hitczenko, W. B. Johnson, G. Schechtman and J. Zinn. Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities. Trans. Amer. Math. Soc. 349 (1997) 997-1027. MR 1390980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Goran Peškir. Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions . Proc. Amer. Math. Soc. 123 (1995) 3101-3111. MR 1283561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Bernard Heinkel. The strong law of large numbers: a weak-$l\sb 2$ view . Proc. Amer. Math. Soc. 123 (1995) 273-280. MR 1213860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] S. J. Montgomery-Smith. The distribution of Rademacher sums . Proc. Amer. Math. Soc. 109 (1990) 517-522. MR 1013975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Victor H. de la Peña. Bounds on the expectation of functions of martingales and sums of positive RVs in terms of norms of sums of independent random variables . Proc. Amer. Math. Soc. 108 (1990) 233-239. MR 990432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Mark Finkelstein and Howard G. Tucker. A necessary and sufficient condition for convergence in law of random sums of random variables under nonrandom centering . Proc. Amer. Math. Soc. 107 (1989) 1061-1070. MR 993749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] David C. Ullrich. An extension of the Kahane-Khinchine inequality. Bull. Amer. Math. Soc. 18 (1988) 52-54. MR 919660.
Abstract, references, and article information   
View Article: PDF

[72] N. L. Carothers and S. J. Dilworth. Inequalities for sums of independent random variables . Proc. Amer. Math. Soc. 104 (1988) 221-226. MR 958071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Wolfgang Stadje. The influence of the initial distribution on a random walk . Proc. Amer. Math. Soc. 103 (1988) 602-606. MR 943090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] F. Móricz. Strong limit theorems for blockwise $m$-dependent and blockwise quasi-orthogonal sequences of random variables . Proc. Amer. Math. Soc. 101 (1987) 709-715. MR 911038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Peter Hall and A. D. Barbour. Reversing the Berry-Esseen inequality . Proc. Amer. Math. Soc. 90 (1984) 107-110. MR 722426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Peter Hall. Order of magnitude of the concentration function . Proc. Amer. Math. Soc. 89 (1983) 141-144. MR 706528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jack Cuzick. Riemann $R\sb{1}$-summability of independent, identically distributed random variables . Proc. Amer. Math. Soc. 83 (1981) 119-124. MR 619995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] J. Kuelbs. Some exponential moments of sums of independent random variables . Trans. Amer. Math. Soc. 240 (1978) 145-162. MR 0517296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] J.-P. Gabriel. Sums of independent random variables and the Burkholder transforms . Proc. Amer. Math. Soc. 66 (1977) 123-127. MR 0451392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Galen R. Shorack and R. T. Smythe. Inequalities for $\max|S_k|/b_k$ where $k \in N^r$ . Proc. Amer. Math. Soc. 54 (1976) 331-336. MR 0400386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] C. M. Newman. An extension of Khintchine's inequality. Bull. Amer. Math. Soc. 81 (1975) 913-915. MR 0375458.
Abstract, references, and article information   
View Article: PDF

[82] Y. S. Chow and T. L. Lai. Some one-sided theorems on the tail distribution of sample sums with applications to the last time and largest excess of boundary crossings . Trans. Amer. Math. Soc. 208 (1975) 51-72. MR 0380973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Russell W. Howell. Annular functions in probability . Proc. Amer. Math. Soc. 52 (1975) 217-221. MR 0374398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Naresh C. Jain and Michael B. Marcus. Integrability of infinite sums of independent vector-valued random variables . Trans. Amer. Math. Soc. 212 (1975) 1-36. MR 0385995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] D. L. Hanson and F. T. Wright. A theorem about the oscillation of sums of independent random variables . Proc. Amer. Math. Soc. 37 (1973) 226-233. MR 0315779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] K. Bruce Erickson. The strong law of large numbers when the mean is undefined . Trans. Amer. Math. Soc. 185 (1973) 371-381. MR 0336806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Leonard E. Baum and H. H. Stratton. Visitations of ruled sums . Trans. Amer. Math. Soc. 182 (1973) 403-430. MR 0334326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Steven Rosencrans and Stanley Sawyer. An extremal property of independent random variables . Proc. Amer. Math. Soc. 36 (1972) 552-556. MR 0312566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 88 of 88 found      Go to page: 1 2 3